# SDR VNAA0207014

- Difficulty date: July 11, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Aircraft time: 15,944 hours, 14,028 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Failed
- Location: Rh
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, THE CREW RECEIVED A RIGHT HAND GENERATOR FAIL MESSAGE AND ABORTED TAKE OFF.  MAINTENANCE INSPECTED AND FOUND A TERMINAL WIRE CREATING A LOOSE CONNECTION.  MAINTENANCE REPAIRED THE WIRE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
